# SDR AALA20150122010

- Difficulty date: January 22, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 65,732 hours, 8,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21C INOPERATIVE.  R & R LIGHT ASSEMBLY IAW CMM 25-24-86.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-05.  SYS CHECKED NORMAL.
